# SDR REXA2016021600203

- Difficulty date: February 16, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 5,661 hours, 3,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LAST SEGMENT OF EMER FLOOR PATH LIGHT STRIP ON RT SIDE OF THE AISLE, 18DC - 20DC, IS POINTING THE WRONG WAY TOWARD AFT LAVATORY.  REMOVED & REINSTALLED THE CORRECT WAY POINTING FWD TOWARD THE EMER EXITS IAW AMM 33-51-01.
